# SDR N6WA2025050908

- Difficulty date: May 7, 2025
- Submitted: May 9, 2025
- Operation: Air carrier
- Aircraft: N547GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10272
- Aircraft time: 35,855 hours, 26,312 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cover
- Condition: Out Of Alignment
- Location: Escape Rope
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH AND RH EMERG EXIT ROPE DOOR COVER MIS-ALIGNED.  RESECURED LH AND RH EMERG EXIT ROPE COVERS IAW CRJ AMM 25-60-00
